# SDR 200200201

- Difficulty date: April 3, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 65B152419
- Condition: Delaminated
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE INTAKE NOSE COWL ACOUSTIC PANEL 5-6 OCLOCK FWD POSITION DELAMINATED.  LOCATED AND DRILLED NEW ACOUSTIC PANEL, INSTALLED NEW ACOUSTIC PANEL.
